An exponential time 2-approximation algorithm for bandwidth. Fürer, M., Gaspers, S., & Kasiviswanathan, S. P. Theor. Comput. Sci., 511:23--31, 2013.
An exponential time 2-approximation algorithm for bandwidth [link]Paper  doi  bibtex   
@article{DBLP:journals/tcs/FurerGK13,
  author    = {Martin F{\"{u}}rer and
               Serge Gaspers and
               Shiva Prasad Kasiviswanathan},
  title     = {An exponential time 2-approximation algorithm for bandwidth},
  journal   = {Theor. Comput. Sci.},
  volume    = {511},
  pages     = {23--31},
  year      = {2013},
  url       = {http://dx.doi.org/10.1016/j.tcs.2013.03.024},
  doi       = {10.1016/j.tcs.2013.03.024},
  timestamp = {Fri, 13 Dec 2013 00:00:00 +0100},
  biburl    = {http://dblp.dagstuhl.de/rec/bib/journals/tcs/FurerGK13},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
Downloads: 0